# SDR MASA2018090213544

- Difficulty date: September 2, 2018
- Submitted: September 3, 2018
- Operation: Air carrier
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000442
- Aircraft time: 9,283 hours, 5,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUMINESCENT ESC MARKING INOP MOST FWD. REMOVED AND REPLACED LUMINESCENT STRIP.
